The Indian Anaesthetists’ Forum

CASE REPORT
Year
: 2016  |  Volume : 17  |  Issue : 2  |  Page : 55--57

Ondansetron-induced atrial fibrillation?


Abhijit S Nair, Veena G Enagandula, MS Shyam Prasad, Basanth Kumar Rayani 
 Department of Anaesthesia and Pain Medicine, Basavatarakam Indo-American Cancer Hospital and Research Centre, Hyderabad, Telangana, India

Correspondence Address:
Dr. Abhijit S Nair
Department of Anaesthesia and Pain Medicine, Basavatarakam Indo-American Cancer Hospital and Research Centre, Hyderabad - 500 034, Telangana
India

Drug-induced dysrhythmias are frequently encountered with several drugs that are routinely used in the practice of medicine. However, it is difficult to predict in which group of patients the rhythm disturbances can happen. The clinician should try to identify the cause of the new onset rhythm disturbance (electrolyte imbalance, ongoing cardiac insult, hypoxia, hemodynamic disturbance, cerebrovascular event, etc.). Once a drug is suspected, it should be documented on medical case record and everyone involved in the patients care should be informed.


How to cite this article:
Nair AS, Enagandula VG, Shyam Prasad M S, Rayani BK. Ondansetron-induced atrial fibrillation?.Indian Anaesth Forum 2016;17:55-57


How to cite this URL:
Nair AS, Enagandula VG, Shyam Prasad M S, Rayani BK. Ondansetron-induced atrial fibrillation?. Indian Anaesth Forum [serial online] 2016 [cited 2023 Jan 30 ];17:55-57
Available from: http://www.theiaforum.org/article.asp?issn=2589-7934;year=2016;volume=17;issue=2;spage=55;epage=57;aulast=Nair;type=0